# SDR SWAA2023012681933

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK FAIRING 642BB HAS CRACK ON UPPER SURFACE OF LOWER SURFACE.  IDENTIFIED MATERIAL OF PANEL 642BB IAW SRM 57-53-70-0I-3 FIGURE 1-2; 4 AND 7; ITEM 1; TABLE 3 AND 6  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-70-1A-1 FIGURE 101 AND 104; ZONE 1; PARA 4.A(4).  ENGINEERING IS REQUIRED DUE TO MORE THAN 3 PLIES ARE DAMAGED PER SRM 57-53-70-2R-4 PARA 4.A(1); 4.B(1) & 4.C; FIGURE 204; ZONE 1 TABLE 201.  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 1.1' DIA OF DAMAGE AND PARTIAL DEPTH CORE ON INNER SURFACE; CLEANED REPAIR AREA IAW SRM 51-70-04-2R-2 PARA 4.A-B.  INSPECTED ACTION 1.   REQUEST NDI FOR UT DISBOND CHECK IAW SRM 51-70-04-2R-2 PARA 4.A.  ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4 51-00-02, NO DISBONDS.  VERIFIED COMPLETION OF REPAIR ON FAIRING ASSY 642BB IS COMPLETE IAW EA 22-157-03693.
